# SDR 98UAL900246

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985UA
- Make and model: Boeing 737291
- Aircraft serial: 21747
- Engine: Pwa JT8D17
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221181003
- Condition: Malfunctioned
- Location: Nr 1 Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NUMBER ONE COMM WENT INOP AND WAS FOLLOWED BY AN ELECTRICAL TYPE SMELL.  THE TEMPERATURE IN THE COCKPIT WAS VERY WARM WHILE THE CABIN WAS VERY COLD.  *S/D*  REPLACED NUMBER 1 VHF TRANSCEIVER AND NUMBER 1 AUDIO CONTROL PANEL.  ELECTRICAL SMELL WAS UNRELATED TO COMMUNICATION PROBLEM AND WAS CAUSED BY RUPTURED LT PACK ACM OUTLET DUCT.
